# SDR CALA2015091600761

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 50,889 hours, 18,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE OVERWING EMER LIGHT INOPERATIVE.  R & R LT AFT SLIDE OVERWING LIGHT BULB IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
